# SDR UIEA2025021300135

- Difficulty date: March 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 100,234 hours, 17,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK/FLOOR BEAM AT RBL 11.33 AMD STA 1710 AFT CARGO COMPARTMENT.( REPLACED 2 SECTIONS OF SEAT TRACKS FROM PREVIOUS REPAIR STA. 1610 TO 1766.5 TO FACTORY SPLICE AND SECOND SECTION FROM 1766.5 TO STA 1910 TO PREVIOUS REPAIR SPLICE RBL 11.33 PER B747 SRM 53-00-52-2R-12 REPAIR 12.  NO FURTHER DEFECTS NOTED.
